# SDR MZZA96045

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK, INSPECTION ON AIRCRAFT AT AIR ASIA, .5 INCH LONG CRACK WAS FOUND ON RIGHT OUTER WING UPPER ZEE STRINGER TO RIB ATTACHMENT AT WS 629, STRINGER 9.  THE DAMAGED STRINGER WAS REPAIRED PER EA 5762-1050 (SB 727-57A159R5).  HANGAR NON ROUTINE REPAIR ITEM CARD NR 806629 (SEQ NR 06029)
